# SDR EIA2006238

- Difficulty date: October 5, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20748
- Aircraft time: 745,087 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOUT CREW SERVICE DOOR OPERATES INTERMITTENTLY.  CLEANED AND RESEATED EMERGENCY LIGHT ASSEMBLY.
